Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 33, Issue 4

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    August 18, 2023
    Page range: i-iii
  • August 18, 2023
    Aleksandr A. Makhnev, Wenbin Guo
    Page range: 199-204
  • August 18, 2023
    Elena V. Khvorostianskaia
    Page range: 205-217
  • August 18, 2023
    Kirill A. Popkov
    Page range: 219-230
  • Requires Authentication Unlicensed
    Licensed
    Nonlinearity of functions over finite fields
    August 18, 2023
    Vladimir G. Ryabov
    Page range: 231-246
  • Requires Authentication Unlicensed
    Licensed
    The limit joint distributions of statistics of three tests of the NIST package
    August 18, 2023
    Maksim P. Savelov
    Page range: 247-257
  • Requires Authentication Unlicensed
    Licensed
    On properties of multiaffine predicates on a finite set
    August 18, 2023
    Svetlana N. Selezneva
    Page range: 259-267
  • Requires Authentication Unlicensed
    Licensed
    On the universality of product for classes of linear functions of two variables
    August 18, 2023
    Andrey A. Voronenko
    Page range: 269-271

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/33/4/html
Scroll to top button